# SDR F3LA2021090300065

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N709FR
- Make and model: Airbus A321-211
- Aircraft serial: 07097
- Aircraft time: 18,032 hours, 7,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151919
- Condition: Failed
- Location: Emergency Lights
- Part time: 18,032 hours, 7,655 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LP171662 ITEM 2, UPSU TEST FAILED.   REMOVED AND REPLACED EPSU ABOVE L1 DOOR. OPS CHECK IS GOOD AT THIS TIME. REF AMM 33-51-38-000-001-A AND 33-51-38-400-002-A
